# SDR 2010F00127

- Difficulty date: June 17, 2010
- Submitted: June 22, 2010
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Engine: Pwc PW306C
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Diffuser
- Part number: 692252055
- Condition: Cracked
- Location: Wing Heated L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((JGVR)) FOUND THE WING BLEED AIR HEATED L/E DIFFUSERS CRACKED OR DEFORMED ON NUMEROUS ACFT.  THIS DISCREPANCY WAS FOUND WHILE PERFORMING A301001 WING/ HORIZ STABILIZER BLEED AIR ANTI-ICE SYS DETAIL INSP.  TASK 30-10-00-220 AS PART OF INSP DOCUMENT 9.  THE DOCUMENT 9 IS A 48 MONTH INSPECTION.  THIS DISCREPANCY WAS LIKELY CAUSED BY THERMAL EXPANSION AND IN FLIGHT VIBRATION OF THE WING L/E ANTI-ICE PICCOLLO TUBE.  THE PICCOLLO TUBE IS HARD MOUNTED TO THE DIFFUSER WITN NO VIBRATION DAMPNERS OR MEANS TO COMPENSATE FOR THE THERMAL EXPANSION.  THE MATERIAL FOR THE DIFFUSERS IS THIN AND BENDS EASILY.  HAVE ALSO FOUND THE PICCOLLO TUBES CHAFING ON THE DIFFUSERS.  RECOMMEND THAT THE DIFFUSERS BE BUILT WITH A HEAVIER MATERIAL AND THE PICCOLLO TUBE MOUNTING BE REDESIGNED. THE OCCURRENCE WAS CORRECTED BY REPLACEMENT OF AFFECTED PARTS.
